Doctor insights on:
Taking Synthroid Thyroxine
Either: It is usually recommended that you take the medicine in the morning about an hour before eating. Fasting prior to the dose appears to be more important than whether it is taken in the morning or in the evening. Therefore nighttime is also fine. Hope this helps. ...Read moreSee 1 more doctor answer
I'm taking Synthroid (thyroxine) med once a day and I started taking Herbalife would that in interfere?
Food interactions: To my knowledge, foods like dietary fiber, soybean flower, cottonseed meal, walnuts, calcium and calcium-fortified juices can affect the absorption of levothyroxin Syntroid & interfere with maintaining steady blood levels. So take these foods at the same time each day; and, if possible, avoid taking them within several hours of taking your levothyroxin. Hope that helps. ...Read moreSee 1 more doctor answer
My wife taking Synthroid (thyroxine) 75ml. Is there any other medecine instead. Because it is too expensive. Thank you?
Synthroid (thyroxine) is: More expensive, but it is a quality medication. The generics are cheaper, but unreliable, with potency varying from product to product and batch to batch. They do not perform as consistently in the body and blood levels can vary. Go with generics if you have to, but they are an inferior product. Check with the company, they sell it directly. Try the 150 and break it in half to save some money. ...Read more
I am 43 years old. I have been taking synthroid (thyroxine) for years. But my levels have never been this high. My levels are 14.3, what do I do next?
Expect a dose change: The solution is as simple as you might expect. Your treating doctor will increase your Synthroid (thyroxine) dose and recheck your TSH every 6wks or so until the level normalizes. Sometimes ones needed dose simply and unavoidably creeps up over time, but if there's suspicion of a specific cause your doctor may order imaging of the thyroid or other tests to investigate the reason for the change. ...Read more
No: Exophthalmos, a component of a subset of thyroid disorder called Graves disease is due to a secretion from the brain - EPF which produces the exophthalmos. It is not due to thyroid hormone or thyroid stimulating hormone so taking synthroid (thyroxine) cannot cause esophthalmos. ...Read moreSee 1 more doctor answer
Sure: I can't think of a contra-indication.Get a more detailed answer ›
Below: You can take it, but reviewing the literature, it prob will not bee effective for wt loss. Here is the best information I found on the Internet: The Bottom Line – Does ACE Work? So, we’re here to tell you just the facts. After taking a comprehensive look at ACE, we reached a conclusion. There are some positives, like the length of time the company has been in business and we noticed a few favorable comments, but we have reservations recommending it because of the lack of scientific research supporting weight-loss. Plus, we have concerns about the FDA judgments and the fact that the formula contains raspberry ketones, often included in “fad” supplements with no concrete clinical backing ...Read more
Myxedema Coma: Thyroid hormone is essential for life and if someone has no thyroid hormone due to thyroidectomy and needs replacement but stopped taking synthroid, (thyroxine)the initial symptoms would be those of hypothyroidism including cold intolerance, fatigue, puffy face, depression,impaired memory, slowed heart rate, progressing to low blood pressure and myxedema (intense cold intolerance, lethargy) to coma even death ...Read more
Stop slowly: Abrupt cessation is not well tolerated.Get a more detailed answer ›
I am taking Synthroid (thyroxine) 25 mg. I have been loosing weight . I don't think this dosage is high enough. And why am I loosing weight.
I have had hashimotos for years and I am taking synthroid (thyroxine). My levels are normal but i still have symptoms. What can I do to feel better. ?
Normal is relative: A normal level is relative. If you feel you are symptomatic, you should really discuss with your physician what level is optimal for you without creating frank hyperthyroidism. Also, some people do not convert T4 to T3 (liothyronine) very well, for various reasons, and you may benefit from adding T3 (liothyronine) if that is the case. I recommend discussing with your doctor. No matter what, you know your body best. ...Read more
Talk to your doctor: The ace diet pills contain caffeine, and other drugs which give you a kick, like caffeine. Think of it like one of those "5 hr energy" drinks. Synthroid (thyroxine) boosts your metabolism, and at high doses it does the same, but hopefully your synthroid (thyroxine) dose is properly adjusted so that your thyroid is in balance. Do these ace pills put you at risk? Maybe. Talk to your doctor. ...Read more
Unrelated: Hi. No, taking a l-thyroxine pill does not cause dizziness. If you're on too much l-thyroxine, you could conceivably have a heart rhythm & rate disturbance that could make you dizzy. If you know how to check your pulse, check it at rest; it shouldn't be above the 80's under normal circumstances. In all likelihood, your dizziness is due to something else. I would give your doctor a call. Good luck! ...Read more
- Talk to a doctor live online for free
- Thyroxine vs synthroid
- Take synthroid thyroxine
- Synthroid thyroxine take
- Ask a doctor a question free online
- Not taking synthroid
- Side effects of taking thyroxine
- Taking too much thyroxine
- Taking synthroid during pregnancy
- Talk to a endocrinologist online for free